|Stocrin mixed with marijuana as a recreational drug. (WHOONGA, 2010)
Nov 5, 2010
I am not sure if this is the correct forum. We are seeing a new phenomenon in South- Africa where people are not only sniffing Stocrin as in the past, but are now mixing it with Cannabis and Heroin and smoking it in a joint. It is called Whoonga. Have you heard of this and could you send more information about the effects of such a combination. Regards Debbie
In-patient Manager SANCA Horizon Alcohol and Drug Centre
| Response from Dr. Frascino
Whoonga is a dangerous and highly addictive recreational drug cocktail made from a blend of powdered detergent, rat poison, various antiretroviral drugs (including Stocrin) and sometimes heroin. The powdered mixture is added to marijuana and smoked. This is an extremely dangerous product, as it can affect both lung and cardiac (heart) function. It has caused a number of fatalities. I would advise you contact Project Whoonga (www.whoonga.za.org). Vumani Gala runs the program in KwaDabeka, a township outside Durban, where Whoonga is becoming a serious problem.
Hope that helps.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Flu Symptoms After Drinking Water Worried I Have HIV
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Sore On Tongue After Masturbation Worried I Have HIV
- Stinging Pain After Foreplay Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.